I've got chronic autoimmune thyroiditis and was diagnosed hypo Dec 2009 and put on levothyroxine. The dose was fine but recently I've got ill again and this week the dose was increased after TSH had risen to 4.77. Symptoms aren't as bad as last year, but horrible feeling in my heart and high diastolic BP (heartrate 60s and upper BP number fine). tiredness etc. I'm not worried - the extra thyroxine will help soon.
My heart is always the first and worst symptom when I go hypo: palpitations and high diastolic. All my life I've had far too few triglycerides but normal cholesterol, although these days my HDL is too low. The lipids have remained stable despite the thyroid problems. I'll give you my results along with the normal ranges from 17th Dec 2010:
Triglycerides 0.29 (0.70 - 1.70 g/l) TOO LOW
HDL 0.39 (0.40 - 0.60 g/l) TOO LOW
LDL 1.22 (< 1.15) SLIGHTLY TOO HIGH
Ac antithyroglobuline 25 (< 5 UI/ml)
Thyroglobuline 1 (5-60 ug/l)
I'd be ever so happy if anyone could tell me what to do because my doctor ignores the triglycerides but there's a minimum number for a reason I expect. Also that thyroglobuline thing, is it low because the anitbodies have attacked it? I've tried to drink more alcohol to raise my triglycerides, and have got into the habit of drinking a glass of white wine each day now, previously I hardly drank alcohol.
If relevant: female age 44, slightly overweight due to hypo, otherwise usually BMI about 24.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.